# SDR REXA2020102200712

- Difficulty date: October 20, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 30,849 hours, 30,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3118
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM BETWEEN FS 409+119 AND FS 559 IS CORRODED AT NUMEROUS LOCATIONS AT RBL 9.  CONTINUATION FROM OP NR 106 FLOORBEAM BETWEEN FS 409+115 AND FS 559 IS CORRODED AT NUMEROUS LOCATIONS AT RBL 9.  REPAIRED FLOOR BEAM BETWEEN FS 409+118 TO FS 559 (9) RBL 9, IAW MHIRJ REO 601R-53-41-27.
